# SDR 0805301

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N431DA
- Make and model: Lear 31A
- Aircraft serial: 163
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24405215
- Condition: Misaligned
- Location: Rt Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT LOW POWER SETTING RIGHT ENGINE FIRE FLASHED INTERMITTENTLY.  MAINTENANCE FINDING, FOUND FIREWALL SENSING ELEMENT PINCHED AGAINST RT UPPER ENGINE MOUNT.  REPOSITIONED LOOP.  PERFORMED ENGINE GROUND RUNS AND TAXI CHECKS.  ACCOMPLISHED SEVERAL ENGINE STARTS/SHUTDOWNS WITH NO FAULTS NOTED.  FLIGHT TEST PERFORMED SATISFACTORILY.
